# SDR DALA2017062705076

- Difficulty date: June 27, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 32,968 hours, 17,518 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Nr 2 Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE NR 2 CABIN PRESSURE CONTROLLER FAILED WITH AN EMERGENCY DECENT TO 16K AND AIRCRAFT DIVERTED.  REPLACED NR 2 CONTROLLERS NR 1 & 2.
